CureZone   Log On   Join
Re: What happened to your lips during the leave it alone method?
 
ECaccutane Views: 2,180
Published: 4 years ago
 
This is a reply to # 2,360,841

Re: What happened to your lips during the leave it alone method?


I think that my ec is a result of taking Antibiotics and accutane. I don't remember very well if I got ec before or after taking accutane. Before taking accutane, the doctor had prescribed me Antibiotics for Acne and I think EC started then. Since my Acne didn't go away after taking Antibiotics , the doctor prescribed me accutane and I took antibiotics too at the same time. I believe that accutane caused the lips to dry out and peel and antibiotics caused candida overgrowth. Due to candida imbalance, the lip never healed.

The only time my lips got better was when I was doing the anti-candida diet.I was also leaving my lips completely alone during the diet and my ec didn't spread I had tried the leave it alone method before but that time my ec had spread to the healthier parts of the lips.Also, the peeling skin became thin but I had to stop the diet for I lost a lot of weight. I want to do it again . But this time I want to do it right and also take very good probiotics and antifungals. I want to bring balance in the gut microbiome which I believe will heal my lips.

Read Lees's posts. He cured his ec thrice and he had the same history of ec as me.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

3.422 sec, (1)